# SDR FDEA202103250765

- Difficulty date: March 25, 2021
- Submitted: March 25, 2021
- Operation: Air carrier
- Aircraft: N954FD
- Make and model: Boeing 757236
- Aircraft serial: 29113
- Aircraft time: 36,163 hours, 22,037 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TE FLAP DISAGREE MOVING FLAP LEVER FROM 20-25 AT  1500'.  NO ROLLING MOTION. AFTER BLOCK IN, INDICATED FLAPS 25.  CYCLED FLAPS WITH NO PROBLEMS PERFORMED A GVI ON TE FLAPS NO DEFECTS FOUND. CHECKED OVERLOAD INDICATORS THEY WERE GOOD.ALSO CYCLED ACFT POWER FROM APU TO EXT SEVERAL TIMES WITH NO FLAP INDICATION PROBLEMS.  PRECAUIONARY REPLACED #1 FSEU REF MM 27-51-01-2 OPS CHECKS NORMAL REF SAME MM. THERE ARE NO EXSISTING FAULTS ON ALL 3 FSEU'S. ACFT OK FOR SERVICE.
